# SDR AALA2009031700002

- Difficulty date: March 17, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 24,249 hours, 10,203 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT DFW-DCA.  FIRST OFFICER'S OUTER PANE WINDSHIELD CRACKED.  LANDED BNA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICER WINDOW HEAT CONTROL UNIT AND NUMBER 1 FIRST OFFICER WINDOW.  SYSTEM GROUND CHECK NORMAL OPERATION.
